Une variante de la méthode de Newton

A variant of the Newton method

Authors

  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy, Romania
Abstract views: 171

Abstract

Let \(X\) be a Banach space, \(Y\) a normed space, \(P:X\rightarrow Y\) a nonlinear operator and the equation \(P\left( x\right) =0\). The first order derivative is approximated by the partial derivative of an operator of two variables, whose diagonal restrictive coincides with \(P\). We give a semilocal convergence result for the considered method.

Downloads

Download data is not yet available.

Downloads

Published

1978-02-01

How to Cite

Păvăloiu, I. (1978). Une variante de la méthode de Newton: A variant of the Newton method. Anal. Numér. Théor. Approx., 7(1), 95–99. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1978-vol7-no1-art8

Issue

Section

Articles